# SDR ASOA20187172016

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 32,949 hours, 23,810 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING BOARDING THE CABIN STARTED TO FILL UP WITH A SMOKEY HAZE. ALSO HAD A VERY STRONG ODOR. NOT A BURNING SMELL.   INSPECTED PSU'S NEAR ROW 4 WHERE SMELL IS LOCALIZED. NO EVIDENCE OF FIRE OR BURNING. ALSO INSPECTED RIGHT ACM IAW AMM 21-50-00. NO DEFECTS NOTED. SMOKEY HAZE IS CLEARED UP. HAZE BELIEVED TO BE FROM CONDENSATION SINCE PACKS WERE RECENTLY JUST TURNED ON. SWEET /CHEMICAL LIKE SMELL REMAINS ONLY STRONG AROUND ROW 4. NO C/B POPPED, ALL LIGHTS AND SEAT PWR OPERATIONAL. NO DEFECTS NOTED.
